# SDR UALA2012033001986

- Difficulty date: March 28, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,988 hours, 22,204 cycles
- Engine: Pwa PW2037
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE WILL NOT CLEAR PRIOR TO START.  FOUND WIRE BROKEN AT POS A OF D519 ON CAPTAIN'S STICK SHAKER.  REPAIRED WIRE.  REPLACED LEFT STALL WARNING MODULE PER MM.  MESSAGE CLEARED.  STALL WARNING SYS TEST OKAY.
